Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Marco23

Skin taking the moisture on skin within minutes I have none on skin?

Hi

My skin keeps taking all the moisture I put on it withing minutes. I use the cetaphil one, and that tacky feeling statys and happens withing minutes I apply moisture. Personally I think I put alot of it, probably too much but the skin seems to want more. What am I doing wrong is it the bp thats drying me up more lately having upped the amount of bp? Should I apply more once it dries up say 15 minutes after I applied moisture I apply more?

Share this post


Link to post
Share on other sites

You can use as much moisturizer as you need for your skin to feel healthy and look 'normal'. If you need to reapply during the day, just be sure you are using clean hands and not irritating.

Share this post


Link to post
Share on other sites

You can use as much moisturizer as you need for your skin to feel healthy and look 'normal'. If you need to reapply during the day, just be sure you are using clean hands and not irritating.

Ok thanks!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×